# SDR 07FDEA01551

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, LEFT TRUNNION FITTING WITH 1.25 INCH CRACKED.  [SUP 05-14-07]  REPAIRED PER SRM 53-40-00   VOLUME I, FIGURE 23 OPTION 2.  COMPLIED WITH FEDEX EA 1-5310-109864. REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
